# SDR GTIA2022013136258

- Difficulty date: February 1, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N641NK
- Make and model: Airbus A320-232
- Aircraft serial: 6566
- Aircraft time: 23,679 hours, 10,837 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN DECENT STRONG DIRTY SOCK SMELL IN THE COCKPIT. PACK 1 SHUT DOWN AND FUMES DISAPATED.  PER PROCEDURE-PERFORMED CONTAMINATED TEST IAW AMM 21-00-00 OF PACK #1 WITH APU BLEED.
NO FAULT OR ORDER NOTED AT THIS TIME. OPS TEST OK.
